# SDR UALA2013031101415

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 58,735 hours, 6,772 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL ASSY AT LOWER LEFT CORNER OF LAV 101 DAMAGED.  EEL LIGHT CHECKS OKAY.  SECURED EEL LIGHT CONNECTOR, OPS CHECK OKAY.  ACP RII INSPECTION.
